# SDR CALA2013093091537

- Difficulty date: September 27, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 51,622 hours, 20,861 cycles
- Engine: Iae V2527A5
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FLIGHT ATTENDANT HANDSET UNABLE TO MAKE PA-ANNOUNCEMENT DUE SQUEAL. INTERPHONE OK, AFT HANDSET FINE.  REPLACED DR1 LT HANDSET, NEW HANDSET NO COM WITH AFT ATTENDANT STATION.  REPLACED HANDSET AGAIN, HOT HANDSET.  REPLACED HANDSET, OPERATIONS CHECKED GOOD.
